MAUDE Adverse Event Report: AESCULAP AG ACT DISPOSABLE TREPHINE D4MM W/EJECTOR; ORTHOBIOLOGICS

AESCULAP AG ACT DISPOSABLE TREPHINE D4MM W/EJECTOR; ORTHOBIOLOGICS
Model Number FR660SU
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with fr660su-act disposable trephine d4mm w/ejector according to the complainant, during surgery one of the trepine was bent due to solid bone.There was no described patient harm.Additional information was not provided nor available / was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Conclusion and measures / preventive measures: in the light of the small amount of information received and due to the circumstance that we did not receive the complained devices for investigation, it is not possible to determine a definitive root cause for the mentioned failure.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
ACT DISPOSABLE TREPHINE D4MM W/EJECTOR
Common Device Name
ORTHOBIOLOGICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11314477
Report Number9610612-2021-00069
Device Sequence Number3383631
Product Code HWK
UDI-Device Identifier04046963565992
UDI-Public4046963565992
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFR660SU
Device Catalogue NumberFR660SU
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1